Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 15, Issue 4, Pages 349-356
http://dx.doi.org/10.1155/S104895330200028X

Principal eigenvalue characterization connected with stochastic particle motion in a finite interval

Kuwait University, Department of Mathematics and Computer Science, P.O. Box 5969, Safat 130, Kuwait

Received 1 January 2002; Revised 1 October 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fethi Bin Muhammad Belgacem and Ahmed Abdullatif Karaballi, “Principal eigenvalue characterization connected with stochastic particle motion in a finite interval,” Journal of Applied Mathematics and Stochastic Analysis, vol. 15, no. 4, pp. 349-356, 2002. https://doi.org/10.1155/S104895330200028X.